zbMATH — the first resource for mathematics

Coefficient estimates for bi-univalent Ma-Minda starlike and convex functions. (English) Zbl 1246.30018
Authors’ abstract: Estimates on the initial coefficients are obtained for normalized analytic functions \(f\) in the open unit disk with \(f\) and its inverse \(g=f^{-1}\) satisfying the conditions that \(zf'(z)/f(z)\) and \(zg'(z)/g(z)\) are both subordinate to a univalent function whose range is symmetric with respect to the real axis. Several related classes of functions are also considered, and connections to earlier known results are made.

30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
30C50 Coefficient problems for univalent and multivalent functions of one complex variable
30C55 General theory of univalent and multivalent functions of one complex variable
Full Text: DOI arXiv
[1] Duren, P.L., ()
[2] W.C. Ma, D. Minda, A unified treatment of some special classes of univalent functions, in: Proceedings of the Conference on Complex Analysis, Tianjin, 1992, 157-169, Conf. Proc. Lecture Notes Anal. I, Int. Press, Cambridge, MA, 1994. · Zbl 0823.30007
[3] Lewin, M., On a coefficient problem for bi-univalent functions, Proc. amer. math. soc., 18, 63-68, (1967) · Zbl 0158.07802
[4] Netanyahu, E., The minimal distance of the image boundary from the origin and the second coefficient of a univalent function in \(| z | < 1\), Arch. ration. mech. anal., 32, 100-112, (1969) · Zbl 0186.39703
[5] Brannan, D.A.; Clunie, J.; Kirwan, W.E., Coefficient estimates for a class of star-like functions, Canad. J. math., 22, 476-485, (1970) · Zbl 0197.35602
[6] Brannan, D.A.; Taha, T.S., On some classes of bi-univalent functions, Studia univ. babeş-bolyai math., 31, 2, 70-77, (1986) · Zbl 0614.30017
[7] Srivastava, H.M.; Mishra, A.K.; Gochhayat, P., Certain subclasses of analytic and bi-univalent functions, Appl. math. lett., 23, 10, 1188-1192, (2010) · Zbl 1201.30020
[8] Ali, R.M.; Lee, S.K.; Ravichandran, V.; Supramaniam, S., The fekete – szegö coefficient functional for transforms of analytic functions, Bull. Iranian math. soc., 35, 2, 119-142, (2009), 276 · Zbl 1193.30006
[9] Ali, R.M.; Ravichandran, V.; Seenivasagan, N., Coefficient bounds for \(p\)-valent functions, Appl. math. comput., 187, 1, 35-46, (2007) · Zbl 1113.30024
[10] Shanmugam, T.N.; Ramachandran, C.; Ravichandran, V., Fekete – szegö problem for subclasses of starlike functions with respect to symmetric points, Bull. Korean math. soc., 43, 3, 589-598, (2006) · Zbl 1118.30015
[11] Bhowmik, B.; Ponnusamy, S., Coefficient inequalities for concave and meromorphically starlike univalent functions, Ann. polon. math., 93, 2, 177-186, (2008) · Zbl 1135.30010
[12] Bhowmik, B.; Ponnusamy, S.; Wirths, K.-J., On the fekete – szegö problem for concave univalent functions, J. math. anal. appl., 373, 2, 432-438, (2011) · Zbl 1202.30015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.